Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Infinite-dimensional irreducible representations of compact semi-simple groups


Author: I. E. Segal
Journal: Bull. Amer. Math. Soc. 70 (1964), 155-160
MathSciNet review: 0158028
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1964-11058-2
PII: S 0002-9904(1964)11058-2